JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SLANT SUBMANIFOLDS OF AN ALMOST PRODUCT RIEMANNIAN MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SLANT SUBMANIFOLDS OF AN ALMOST PRODUCT RIEMANNIAN MANIFOLD
Sahin Bayram;
  PDF(new window)
 Abstract
In this paper, we study both slant 3nd semi-slant sub-manifolds of an almost product Riemannian manifold. We give characterization theorems for slant and semi-slant submanifolds and investigate special class of slant submanifolds which are product version of Kaehlerian slant submanifold. We also obtain integrability conditions for the distributions which are involved in the definition of a semi-slant submanifold. Finally, we prove a theorem on the geometry of leaves of distributions under a condition.
 Keywords
almost product Riemannian manifold;slant submanifold;semi-slant submanifold;
 Language
English
 Cited by
1.
Warped product semi-slant submanifolds of a locally product Riemannian manifold, Studia Scientiarum Mathematicarum Hungarica, 2009, 46, 2, 169  crossref(new windwow)
2.
Semi-Slant Submersions from Almost Product Riemannian Manifolds, Demonstratio Mathematica, 2016, 49, 3  crossref(new windwow)
 References
1.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42 (2000), no. 1, 125-138 crossref(new window)

2.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Semi-slant submanifolds of a Sasakian manifold, Geom. Dedicata 78 (1999), no. 2, 183-199 crossref(new window)

3.
B. Y. Chen, Slant immersions, Bull. Austral. Math. Soc. 41 (1990), no. 1, 135- 147 crossref(new window)

4.
B. Y. Chen, Geometry of slant submanifolds, Katholieke Universiteit, Leuven, 1990

5.
A. Lotta, Slant submanifolds in contact geometry, Bull. Soc. Sci. Math. Roumanie 39 (1996), 183-198

6.
A. Lotta, Three-dimensional slant submanifolds of K-contact manifolds, Balkan J. Geom. Appl. 3 (1998), no. 1, 37-51

7.
N. Papaghiuc, Semi-slant submanifolds of a Kaehlerian manifold, An. Stiint. Univ. Al. I. Cuza Iasi Secct. I a Mat. 40 (1994), no. 1, 55-61

8.
B. Sahin and M. Atceken, Semi-invariant submanifolds of Riemannian product manifold, Balkan J. Geom. Appl. 8 (2003), no. 1, 91-100

9.
K. Yano and M. Kon, Structures on manifolds, World Scientific Publishing Co., Singapore, 1984